본문 바로가기
KERD
논문KCI 등재

Uniform asymptotics for the finite-time ruin probability in a general risk model with pairwise quasi-asymptotically independent claims and constant interest force

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In the paper we study the finite-time ruin probability in a general risk model with constant interest force, in which the claim sizes are pairwise quasi-asymptotically independent and arrive according to an arbitrary counting process, and the premium process is a general stochastic process. For the case that the claim-size distribution belongs to the consistent variation class, we obtain an asymptotic formula for the finite-time ruin probability, which holds uniformly for all time horizons varying in a relevant infinite interval. The obtained result also includes an asymptotic formula for the infinite-time ruin probability.

Abstract

In the paper we study the finite-time ruin probability in a general risk model with constant interest force, in which the claim sizes are pairwise quasi-asymptotically independent and arrive according to an arbitrary counting process, and the premium process is a general stochastic process. For the case that the claim-size distribution belongs to the consistent variation class, we obtain an asymptotic formula for the finite-time ruin probability, which holds uniformly for all time horizons varying in a relevant infinite interval. The obtained result also includes an asymptotic formula for the infinite-time ruin probability.

참고문헌 (17)

  1. N. H. Bingham, "Regular Variation" (1987), Cambridge University Press
  2. Y. Chen, "Sums of pairwise quasi-asymptotically independent random variables with consistent variation", Stoch. Models, 25(1), pp.76~89 (2009)
  3. P. Embrechts, "Modelling Extremal Events, For Insurance and Finance" (1997), Springer
  4. X. Hao, "A uniform asymptotic estimate for discounted aggregate claims with subexponential tails", Insurance Math. Econom, 43(1), pp.116~120 (2008)
  5. H. Jasiulewicz, "Probability of ruin with variable premium rate in a Markovian environment", Insurance Math. Econom, 29(2), pp.291~296 (2001)
  6. F. Kong, "The finite-time ruin probability for ND claims with constant interest force", Statist. Probab. Lett, 78(17), pp.3103~3109 (2008)
  7. S. Kotz, "Continuous Multivariate Distributions. Vol. 1, Models and applications. Second edition, In Wiley Series in Probability and Statistics: Applied Probability and Statistics" (2000), Wiley-Interscience
  8. F. Michaud, "Estimating the probability of ruin for variable premiums by simulation", Astin Bull, 26(1), pp.93~105 (1996)
  9. S. S. Petersen, "Calculation of ruin probabilities when the premium depends on the current reserve", Scand. Actuar. J, 1898(3), pp.147~159 (1989)
  10. Q. Tang, "Precise estimates for the ruin probability in finite hori- zon in a discrete-time model with heavy-tailed insurance and financial risks", Stochastic Process. Appl, 108(2), pp.299~325 (2003)
  11. Q. Tang, "Randomly weighted sums of subexponential random variables with application to ruin theory", Extremes, 6(3), pp.171~188 (2003)
  12. Q. Tang, "Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation", Scand. Actuar. J, 2005(1), pp.1~5 (2005)
  13. Q. Tang, "Heavy tails of discounted aggregate claims in the continous-time renewal model", J. Appl. Probab, 44(2), pp.285~294 (2007)
  14. D. Wang, "Finite-time ruin probability with heavy-tailed claims and constant interest rate", Stoch. Models, 24(1), pp.41~57 (2008)
  15. K. Wang, "Uniform asymptotics for the finite-time ruin probabil- ity of a dependent risk model with a constant interest rate", Methodol. Comput. Appl. Probab, 15(1), pp.109~124 (2013)
  16. Y. Yang, "Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims", Statist. Probab. Lett, 80(3), pp.143~154 (2010)
  17. L. Yi, "Approximation of the tail probability of randomly weighted sums of dependent random variables with dominated variation", J. Math. Anal. Appl, 376(18), pp.365~372 (2011)

관련 논문AI추천

이 간행물의 다른 논문 (31건)